# SDR USAA2013030400009

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 11,479 hours, 4,322 cycles
- System (JASC): 5240 · Service Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Broken
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - R4 DOOR DAMPER CYLINDER PRESSURE DEPLEATED.  REPLACED R4 DOOR DAMPER DIAPHRAM & EMERGENCY OPERATION CYLINDER SHEAR PIN IAW A321 AMM 52-13-14 PB 401 & SERVICE NITROGEN AIR IAW A321 AMM 52-10-00-014-001-A
